# SDR VNAA202409240041

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH LOWER WEB AT BULKHEAD FS 280.00 LBL12 ABOVE FLOOR.  LH LOWER WEB AT BULKHEAD FS280 LBL12 WAS REPAIRED PER CRJ900 SRM 53-11-10-201-004-A01.
